Publikationen

University of Zürich - open access archive

Books

B. Colbois, Ch. Riedtmann, V. Schroeder
math.ch/100
Schweizerische Mathematische Gesellschaft
1910-2010

EMS, Publishing House, 2010   

S. Buyalo, V. Schroeder
Elements of Asymptotic Geometry
EMS Monographs in Mathematics, EMS Publishing House, 2007   

W. Ballmann, M. Gromov, V. Schroeder
Manifolds of nonpositive curvature
Birkhäuser, Boston, Progress in Mathematics 61, 1985   

Publications since 1984

V. Schroeder, H. Shah
Almost maximal volume entropy
arXiv:1702.08859

J. Beyrer, V. Schroeder
Trees and ultrametric Möbius structure
p-Adic Numbers, Ultrametric Analysis and Applications, Volume 9, Issue 4, 247 – 256 (2017)

V. Schroeder, S. Weil
The aperiodic complexities and connections to dimensions and Diophantine approximation
Dynamics and numbers, Contemp. Math., 669, Amer. Math. Soc., Providence, RI, 237-259, (2016)

R. Miao, V. Schroeder
Hyperbolic Spaces and Ptolemy Moebius Structures
arXiv:1210.5133

I.D. Platis, V. Schroeder
Moebius rigidity of invariant metrics in boundaries of symmetric spaces of rank 1
(published online: October 11, 2016)   
Monatshefte für Mathematik (2016)

S. Buyalo, V. Schroeder
Incidence axioms for the boundary at infinity of complex hyperbolic spaces
Analysis and Geometry in Metric Spaces, Volume 3, Issue 1, 244-277, electronic only (2015)

R. Miao, V. Schroeder
A flat strip theorem for ptolemaic spaces
Mathematische Zeitschrift, Volume 274, Issue 1-2, 461 - 470 (2013)

S. Weil, V. Schroeder
Aperiodic sequences and Aperiodic Geodesics
Ergodic Theory and Dynamical Systems (2013)

U. Lang, V. Schroeder
On Toponogov's comparison theorem for Alexandrov spaces
L'Enseignement Mathématique, Volume 59(3-4), 325-336 (2013)

Th. Foertsch, V. Schroeder
Metric Möbius geometry and a characterization of spheres
Manuscripta Mathematica, Volume 140, Issue 3-4, 613 - 620 (2013)

S. Buyalo, V. Schroeder
Moebius characterization of the boundary at infinity of rank one symmetric spaces
Geometriae Dedicata (August 2013)

Th. Foertsch, V. Schroeder
Moebius characterization of hemispheres
Archiv der Mathematik, Volume 99, Issue 1, 81-89 (2012)

Th. Foertsch, V. Schroeder
Ptolemy circles and Ptolemy segments
Archiv der Mathematik, Volume 98, Issue 6, 571-581 (2012)

V. Schroeder
An introduction to asymptotic geometry
Strasbourg Master Class on Geometry
IRMA Lectures in Mathematics and Theoretical Physics, Vol 18, 405 - 454
Ems Publishing House, 2012   

S. Buyalo, V. Schroeder
Moebius structures and Ptolemy spaces: boundary at infinity of complex hyperbolic spaces
arXiv:math.MG/1012.1699   

Th. Foertsch, V. Schroeder
Group actions on geodesic Ptolemy spaces
Trans. Amer. Math. Soc. 363, no 6, 2891 - 2906 (2011)   

Th. Foertsch, V. Schroeder
Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality
Mathematische Annalen 350, 339 - 356 (2011)   

V. Schroeder, H. Shah
On 3-dimensional Asymptotically Harmonic Manifolds
Arch. Math. 90, no 3, 275-278 (2008)   

Th. Foertsch, A. Lytchak, V. Schroeder
Non-positive curvature and the Ptolemy inequality
Int. Math. Res. Not. IMRN, no 22, Art. ID rnm100, 15 pp (2007)   

S. Buyalo, V. Schroeder
Spaces of Curvature bounded above
Surveys in Differential Geometry XI, 293 - 325 (2007)   

S. Buyalo, A. Dranishnikov, V. Schroeder
Embedding of hyperbolic groups into products of binary trees
Invent. Math. 169, 153 - 192 (2007)   

A. Lytchak, V. Schroeder
Affine functions on CAT-kappa-spaces
Math. Z. 255, no 2, 231 - 244 (2007)   

A. Dranishnikov, V. Schroeder
Aperiodic colorings and tilings of Coxeter groups
Groups Geom. Dyn. 1, 301 - 318 (2007)   

S. Buyalo, V. Schroeder
The hyperbolic dimension of metric spaces
Algebra i Analyz 19 (1), 93 - 108 (2007);
translation in St. Petersburg Math. J. 19 (1), 67 - 76 (2008)   

V. Schroeder
Quasi-metric and metric spaces
Conform. Geom. Dyn. 10, 355 - 360 (2006)   

E. Gutkin, V. Schroeder
Connecting geodesics and security of configurations in compact locally symmetric spaces
Geom. Dedicata 118, 185 - 208 (2006)   

A. Dranishnikov, V. Schroeder
Embedding of hyperbolic Coxeter groups into products of binary trees and aperiodic tilings
arXiv:math.GR/0504566   

Th. Foertsch, V. Schroeder
A product construction for hyperbolic metric spaces
Illinois J. Math. 49, no 3, 793 - 810 (2005)   

Th. Foertsch, V. Schroeder
Hyperbolic Rank of Products
Proc. Amer. Math. Soc. 133, no 2, 557 - 563 (2005) PDF  

T. Kappeler, S. Kuksin, V. Schroeder
Poincaré inequalities for maps with target manifold of negative curvature
Mosc. Math. J. 5, no 2, 399 - 414 (2005) PDF   fileadmin/math/preprints/21-02rev.pdf

S. Buyalo, V. Schroeder
Embedding of hyperbolic spaces in the product of trees
Geom. Dedicata 113, 75 - 93 (2005)   

Th. Foertsch, V. Schroeder
Products of hyperbolic metric spaces
Geom. Dedicata 102, 197 - 212 (2003) PDF  

A. Bernig, Th. Foertsch, V. Schroeder
Non Standard Metric Products
Beiträge Algebra Geom. 44, no 2, 499 - 510 (2003) PDF  

T. Kappeler, S. Kuksin, V. Schroeder
Perturbations of the harmonic map equation
Commun. Contemp. Math. 5, no 4, 629 - 669 (2003) PDF  

S. Buyalo, V. Schroeder
Hyperbolic rank and subexponential corank of metric spaces
Geom. Funct. Anal. 12, no 2, 293 - 306 (2002)   

Th. Foertsch, V. Schroeder
Minkowski- Versus Euclidean Rank for Products of Metric Spaces
Preprint no. 13-01 (2001) PDF  

S. Buyalo, V. Schroeder
Invariant subsets of rank 1 manifolds
Manuscripta Math. 107, no 1, 73 - 88 (2002)   

S. Buyalo, V. Schroeder
Extension of Lipschitz maps into 3-manifolds
Asian J. Math 5, no 4, 685 - 704 (2001)   

S. Buyalo, V. Schroeder
On the asymptotic geometry of nonpositively curved graphmanifolds
Trans. AMS 353, no 3, 853 - 875 (2001)   

U. Lang, B. Pavlovic, V. Schroeder
Extensions of Lipschitz maps into Hadamard spaces
Geom. Funct. Anal. 10, no 6, 1527 - 1553 (2000)   

V. Schroeder
Bounded geodesics in manifolds of negative curvature
Math. Z. 235, no 4, 817 - 828 (2000)   

S. Buyalo, V. Schroeder, M. Walz
Geodesics avoiding open subsets in surfaces of negative curvature
Ergodic Th. Dyn. Syst. 20, 991-1006 (2000)   

Ch. Hummel, U. Lang, V. Schroeder
Convex hulls in singular spaces of negative curvature
Ann. Global Anal. Geom. 18, 191-204 (2000)   

Ch. Hummel, V. Schroeder
Tits geometry of cocompact, real-analytic Hadamard manifolds of dimension 4
Diff. Geom. Appl. 11, 129-143 (1999)   

Ch. Hummel, V. Schroeder
Tits geometry associated with closed, real-analytic manifolds of nonpositive curvature and dimension 4
J. Diff. Geom. 48, 531-555 (1998)   

U. Lang, V. Schroeder
Kirszbraun's theorem and metric spaces of bounded curvature
Geom. Funct. Anal. (GAFA), 7, no. 3, 535-560 (1997)   

U. Lang, V. Schroeder
Jung's theorem for Alexandrov spaces of curvature bounded above
Ann. Global Anal. Geom. 15, no. 3, 263-275 (1997)   

U. Lang, V. Schroeder
Quasiflats in Hadamard spaces
Ann. Sci. Ecole Norm. Sup. 30, 339-352 (1997)   

U. Abresch, V. Schroeder
Analytic manifolds of nonpositive curvature
Actes de la Table Ronde de Géométrie Différentielle (Luminy, 1992), 1 - 67, Sémin. Congr. 1, Soc. Math. France, Paris, 1996   

S Fornari, V. Schroeder
Ramified coverings with nonpositive curvature
Math. Z. 203, no 1, 123 - 128 (1990)   

Ch. Hummel, V. Schroeder
Cusp closing in rank one symmetric spaces
Invent. Math. 123, no 2, 283 - 307 (1996)   

S. Goette, V. Schroeder
Totally geodesic hypersurfaces in manifolds of nonpositive curvature
Manuscripta Math. 86, no 2, 169 - 184 (1995)   

P. Eberlein, U. Hamenstädt, V. Schroeder
Manifolds of nonpositive curvature. Differential geometry: Riemannian geometry
(Los Angeles, CA, 1990), 179 - 227; Proc. Sympos. Pure Math. 54, Part 3, Amer. Math. Soc. Providence, RI (1993)   

U. Abresch, V. Schroeder
Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space
J. Differential Geom. 35, no 2, 299 - 336 (1992)   

V. Bangert, V. Schroeder
Existence of flat tori in analytic manifolds of nonpositive curvature
Ann. Sci. Ecole Norm. Sup. (4) 24, no 5, 605 - 634 (1991)   

J.-H. Eschenburg, V. Schroeder
Tits distance of Hadamard manifolds and isoparametric hypersurfaces
Geom. Dedicata 40, no 1, 97 - 101 (1991)   

V. Schroeder
Analytic manifolds of nonpositive curvature with higher rank subspaces
Arch. Math. (Basel) 56, no 1, 81 - 85 (1991)   

V. Schroeder, M. Strake
Volume growth of open manifolds with nonnegative curvature
Ann. Global Anal. Geom. 8, no 2, 159 - 165 (1990)   

V. Schroeder
Codimension one tori in manifolds of nonpositive curvature
Geom. Dedicata 33, no 3, 251 - 263 (1990)   

V. Schroeder, W. Ziller
Local rigidity of symmetric spaces
Trans. Amer. Math. Soc. 320, no 1, 145 - 160 (1990)   

J.-H. Eschenburg, V. Schroeder, M. Strake
Curvature at infinity of open nonnegative curved manifolds
J. Differential Geom. 30, no 1, 155 - 166 (1989)   

V. Schroeder, M. Strake
Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature
Comment. Math. Helv. 64, no 2, 173 - 186 (1989)   

V. Schroeder
Structure of flat subspaces in low-dimensional manifolds of nonpositive curvature
Manuscripta Mat. 64, no 1, 77 - 105 (1989)   

V. Schroeder
A cusp closing theorem
Proc. Amer. Math. Soc. 106, no 3, 797 - 802 (1989)   

V. Schroeder, M. Strake
Local rigidity of symmetric spaces of nonpositive curvature
Proc. Amer. Math. Soc. 106, no 2, 481 - 487 (1989)   

V. Schroeder
Flache Unterräume in Mannigfaltigkeiten nichtpositiver Krümmung
Habilitationsschrift, Univ. Münster (1988)   

V. Schroeder
Existence of immersed tori in manifolds of nonpositive curvature
J. Reine Angew. Math. 390, 32 - 46 (1988)   

J.-H. Eschenburg, V. Schroeder
Riemannian manifolds with flat ends
Math. Z. 196, no. 4, 573 - 589 (1987)   

M. Burger, V. Schroeder
Volume, diameter and the first eigenvalue of locally symmetric spaces of rank one
J. Differential Geom. 26, no 2, 273 - 284 (1987)   

M. Burger, V. Schroeder
Amenable groups and stabilizers of measures on the boundary of a Hadamard manifold
Math. Ann. 276, no 3, 505 - 514 (1987)   

C.B. Croke, V. Schroeder
The fundamental group of compact manifolds without conjugate points
Comm. Math. Helv. 61, 161 - 175 (1986)   

M.T. Anderson, V. Schroeder
Existence of flats in manifolds of nonpositive curvature
Invent. Math. 85, 303 - 315 (1986)   

V. Schroeder
On the fundamental group of a visibility manifold
Math. Z. 192, 347 - 351 (1986)   

V. Schroeder
Rigidity of nonpositively curved graphmanifolds
Math. Ann. 274, 19 - 26 (1986)   

V. Schroeder
A splitting theorem for spaces of nonpositive curvature
Invent. Math. 79, 323 - 327 (1985)   

V. Schroeder
Finite volume and fundamental group on manifolds of negative curvature
J. Differential Geom. 20, no 1, 175 - 183 (1984)   

V. Schroeder
Über die Fundamentalgruppe von Räumen nichtpositiver Krümmung mit endlichem Volumen
Schriftenreihe des Mathematischen Instituts der Universität Münster, 2. Serie, 92 pp (1984)